# SDR CA140625008

- Difficulty date: May 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BACN10VR2CG
- Condition: Corroded
- Location: Bs 294
- Part time: 42,789 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION, FWD PASSENGER WET AREA AT BS 294, UPPER SURFACE OF FLOORBEAM REPAIRED IAW SR 4-2533437668, AND EO.
